# SDR VE7A2017092800001

- Difficulty date: September 28, 2017
- Submitted: October 6, 2017
- Operation: Air carrier
- Aircraft: N15460
- Make and model: Skrsky S76C
- Aircraft serial: 760477
- Aircraft time: 9,822 hours, 27,069 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 76306079021
- Condition: False Activation
- Location: Nr 2
- Stage of operation: CR
- How discovered: V
- Nature of condition: N, J
- Precautionary procedure: A

## Discrepancy

INTERMITTENT FLASHING OF THE NR 2 TEE HANDLE AND NR 2 FIRE WARNING LIGHT WITH ASSOCIATED TONE DURING FLIGHT PATTERN AT NIGHT.  NO SECONDARY INDICATIONS. LANDED AIRCRAFT WITH DISCREPANCY, SHUT AIRCRAFT DOWN, RELEASED AIRCRAFT TO MECHANIC. MAINTENANCE TESTED AND TROUBLESHOT SYSTEM IAW MM AND NO DISCREPANCIES WERE NOTED.
